# SDR SWAA2020110227415

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 29,003 hours, 12,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT & CENTER ISLE EMERGENCY EXIT LIGHTS ARE INOPERABLE.  R & R BATTERY PACK & BATTERY PACK CHARGER, PER AMM 33-51-06 AND WDM 33-51-11.  OPERATIONS CHECK NORMAL (M1695).
